rajalakshmi
Assistant Professor

Dr. T. M. Rajalaxmi M.Sc., M.Phil., Ph.D.

Email rajalaxmitm@ssn.edu.in

Extn. No: 275

Dr. T.M. Rajalaxmi is an Assistant Professor in the Department of Mathematics. She obtained her B. Sc. Mathematics from Ethiraj College for Women, University of Madras,
M. Sc. Mathematics from  Madras Institute of Technology, Anna University, Chennai and        M. Phil. Mathematics from Ramanujan Institute for Advanced Study in Mathematics, University of Madras. She obtained her Ph.D. from SSN College of Engineering, Anna University, Chennai. She has two years of teaching experience and 6 years of research experience in the field of Fuzzy Markov Models and Fuzzy Hidden Markov Models. Her main research interests lie in the areas of types of fuzzy hidden Markov models & its applications and in the fuzzy graph theory. To her credit she has published over 6 research publications in renowned journals and proceedings.

List of Publications:

  • R. Sujatha, T.M. Rajalaxmi and V.Sharmila. “Fuzzy Hidden Markov Chain with States Depending on Observations for Web Applications”, Proceedings of an International Conference on Mathematical Computer Engineering, VIT Chennai, pp.  486 – 491, November 2013.

 

  • R. Sujatha, B. Praba and T.M. Rajalaxmi, “Fuzzy Hidden Markov Chain for Web Applications”, International Journal of Information Technology and Decision Making, vol. 12, pp. 813 – 835, July 2013.

 

  • R. Sundara Rajan, Indra Rajasingh, T.M. Rajalaxmi and N. Parthiban, “Embedding of Circulant Networks into k-rooted Sibling Trees”, International Journal of Pure and Applied Mathematics, vol. 86, pp. 1005 – 1012, May 2013.

 

  • R. Sujatha, and T.M. Rajalaxmi, “Computation of the Entropy of Fuzzy Hidden Markov Chain”, Applied Mathematical Sciences, Vol. 6, No. 100, 4981 – 4994, 2012.

 

  • R. Sujatha, B. Praba and T.M. Rajalaxmi, “Long Term Behavior of Cyclic Non – Homogeneous Fuzzy Markov Chain”, International Journal of Contemporary Mathematical Sciences, Vol. 5, No. 22, 1077 – 1089, 2010.

 

  • R. Sujatha, B. Praba and T.M. Rajalaxmi, “A Study on Long Term Behavior of Web Applications using Fuzzy Markov Model”, International Journal of Recent Trends in Engineering, Vol. 2, No.1, 26 – 30, 2009.